Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Proper holomorphic polynomial maps between bounded symmetric domains of classical type


Author: Aeryeong Seo
Journal: Proc. Amer. Math. Soc. 144 (2016), 739-751
MSC (2010): Primary 32M15, 32H35
Published electronically: June 30, 2015
MathSciNet review: 3430850
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that two proper holomorphic polynomial maps between bounded symmetric domains of classical type which preserve the origin are equivalent if and only if they are isotropically equivalent. Using this property we show that each member of a one-parameter family of maps from a 2015 paper by the author is inequivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32M15, 32H35

Retrieve articles in all journals with MSC (2010): 32M15, 32H35


Additional Information

Aeryeong Seo
Affiliation: School of Mathematics, Korea Institute for Advanced Study (KIAS), 85 Hoegiro, Dongdaemun-gu, Seoul 130-722, Korea
Email: Aileen83@kias.re.kr

DOI: https://doi.org/10.1090/proc12755
Keywords: Bounded symmetric domain, classical type, proper holomorphic map
Received by editor(s): November 27, 2014
Received by editor(s) in revised form: December 24, 2014, January 16, 2015, and February 3, 2015
Published electronically: June 30, 2015
Communicated by: Franc Forstneric
Article copyright: © Copyright 2015 American Mathematical Society